# SDR 95ZZZX5105

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6317F
- Make and model: Cessna 172N
- Aircraft serial: 17273189
- System (JASC): 2720 · Rudder Control System
- Part: Spring
- Part number: 03101965
- Condition: Broken
- Location: Lt Rud Return
- Stage of operation: IN
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

PILOTS REPORTED AIRCRAFT REQUIRES FULL TRIM TO MAINTAIN A STRAIGHT COURSE IN CRUISE.  FOUND SPRING BROKEN IN CONTROL BOX UNDER FLOOR TO LEFT RUDDER CABLE LINKAGE.  REPLACED RUDDER RETURN SPRING.  CONTROL THEN NORMAL.
